MAUDE Adverse Event Report: EPOCAL INC. EPOC HOST

EPOCAL INC. EPOC HOST
Catalog Number 10736387
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's wristband was corrected, but the results in the epoc and edm were still mismatched to another patient.The customer called into siemens technical solutions to determine if and how patient results can be edited, however, the customer was told that only a comment can be added to describe the event.No lab tests were performed on the other baby.There is no allegation of any harm or adverse events and no patient results or treatments were affected.The system is operational and the event is classified as a use/user error (accidental misuse).
 
Event or Problem Description
The customer stated a nicu nurse drew a heel stick sample and ran an epoc cap-care tube, pt.Id# (b)(6).The results were not transferring over into the patient's chart (powerchart emr), and it was then discovered that the patient had another patient wristband on, pt.Id# (b)(6).The incorrect barcode was scanned.The patient's wristband was corrected, but the results in the epoc and edm were still mismatched to another patient.There were no lab tests performed on the other baby.No treatment or lack of treatment occurred as a result of the user error.

Brand Name
EPOC HOST
Common Device Name
EPOC
Manufacturer (Section D)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA  K1G 3P5
MDR Report Key9765338
Report Number3002637618-2020-00007
Device Sequence Number687653
Product Code CGL
UDI-Device Identifier00809708052898
UDI-Public00809708052898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10736387
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1